# SDR CALA2023022000494

- Difficulty date: February 20, 2023
- Submitted: February 20, 2023
- Operation: Air carrier
- Aircraft: N37298
- Make and model: Boeing 737-8
- Aircraft serial: 34004
- Aircraft time: 50,792 hours, 18,463 cycles
- System (JASC): 2700 · Flight Control System
- Part: Computer
- Part number: 285A10106
- Part serial: 1448
- Condition: Inoperative
- Location: Smyd Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SPD LIM SHOWS CAPTAIN'S SPD LIM FLAG CA SIDE. PERFORMED FIM 27-32 TASK 831. FOUND HISTORY OF FMC FAILURE. CURRENT FAULTS ON CAPT AOA. HISTORY FAULTS ON SMYD -1. REPLACED SMYD -1. REPLACED L/H AOA. REPLACED CAPTAINS FMC.  CROSS LOADED SOFTWARE. ALL OPERATION CHECKS REQUIRED ON THE LISTED LOGPAGES. ALL PARTS CHANGE INFORMATION ON LISTED LOGPAGES. OK FOR SERVICE.
